# SDR 05FDEA04278

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD PRESSURE BULKHEAD PANEL HAS A WEB REPAIR ON RIGHT SIDE AT STA 1156 BETWEEN 39 TO 42 DIM 12 X 18 INCHES, 20 X 28 INCHES, 20 X 28 INCHES.  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SRM 53-40-00 FIG 4A VOL 1 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P1.
